Advertisement

Science China Mathematics

, Volume 62, Issue 1, pp 125–146 | Cite as

On the existence and regularity of vector solutions for quasilinear systems with linear coupling

  • Yong Ao
  • Jiaqi Wang
  • Wenming ZouEmail author
Articles

Abstract

We study the following coupled system of quasilinear equations:
$$\begin{cases}-\Delta_pu+|u|^{p-2}u=f(u)+\lambda v, & x \in \mathbb{R}^N,\\-\Delta_pv+|v|^{p-2}v=g(v)+\lambda u, & x \in \mathbb{R}^N.\end{cases}$$
.

Under some assumptions on the nonlinear terms f and g, we establish some results about the existence and regularity of vector solutions for the p-Laplacian systems by using variational methods. In particular, we get two pairs of nontrivial solutions. We also study the different asymptotic behavior of solutions as the coupling parameter λ tends to zero.

Keywords

p-Laplacian system least energy solutions Moser iteration variational methods 

MSC(2010)

35B33 35J20 58E05 

References

  1. 1.
    Alves C O, Yang M. Existence of semiclassical ground state solutions for a generalized Choquard equation. J Differential Equations, 2014, 257: 4133–4164MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Ambrosetti A. Remarks on some systems of nonlinear Schrödinger equations. J Fixed Point Theory Appl, 2008, 4: 35–46MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ambrosetti A, Cerami G, Ruiz D. Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn. J Funct Anal, 2008, 254: 2816–2845MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Ambrosetti A, Colorado E, Ruiz D. Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations. Calc Var Partial Differential Equations, 2007, 30: 85–112MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Berestycki H, Lions P L. Nonlinear scalar field equations (I): Existence of a ground state. Arch Ration Mech Anal, 1983, 82: 313–346MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Berestycki H, Lions P L. Nonlinear scalar field equations (II): Existence of infinitely many solutions. Arch Ration Mech Anal, 1983, 82: 347–375MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Brezis H, Lieb E H. A relation between pointwise convergence of functions and convergence of functionals. Proc Amer Math Soc, 1983, 88: 486–490MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Brezis H, Lieb E H. Minimum action solutions of some vector field equations. Comm Math Phys, 1984, 96: 97–113MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Byeon J, Jeanjean L, Mariş M. Symmetry and monotonicity of least energy solutions. Calc Var Partial Differential Equations, 2009, 36: 481–492MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Chen Z J, Zou W M. On coupled systems of Schrödinger equations. Adv Differential Equations, 2011, 16: 775–800MathSciNetzbMATHGoogle Scholar
  11. 11.
    Chen Z J, Zou W M. Ground states for a system of Schrödinger equations with critical exponent. J Funct Anal, 2012, 262: 3091–3107MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Chen Z J, Zou W M. On linearly coupled Schrödinger systems. Proc Amer Math Soc, 2014, 142: 323–333MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Degiovanni M, Musesti A, Squassina M. On the regularity of solutions in the Pucci-Serrin identity. Calc Var Partial Differential Equations, 2003, 18: 317–334MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    do Ó J M, Medeiros E S. Remarks on least energy solutions for quasilinear elliptic problems in \(\mathbb{R}^N\). Electron J Differential Equations, 2003, 83: 1–14Google Scholar
  15. 15.
    Ferrero A, Gazzola F. On subcriticality assumptions for the existence of ground states of quasilinear elliptic equations. Adv Differential Equations, 2003, 8: 1081–1106MathSciNetzbMATHGoogle Scholar
  16. 16.
    Jeanjean L, Squassina M. Existence and symmetry of least energy solutions for a class of quasi-linear elliptic equations. Ann Inst H Poincar´e Anal Non Lin´eaire, 2009, 26: 1701–1716MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Li G B, Yan S S. Eigenvalue problems for quasilinear elliptic equations on \(\mathbb{R}^N\). Comm Partial Differential Equations, 1989, 14: 1291–1314MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Lin C S, Peng S J. Segregated vector solutions for linearly coupled nonlinear Schrödinger systems. Indiana Univ Math J, 2014, 63: 939–967MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Lü D, Peng S J. On the positive vector solutions for nonlinear fractional Laplacian systems with linear coupling. Discrete Contin Dyn Syst, 2017, 37: 3327–3352MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Palais R S. The principle of symmetric criticality. Comm Math Phys, 1979, 69: 19–30MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Peng S J, Shuai W, Wang Q F. Multiple positive solutions for linearly coupled nonlinear elliptic systems with critical exponent. J Differential Equations, 2017, 263: 709–731MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Peral I. Multiplicity of solutions for the p-Laplacian. In: Lectures Notes at the Second School on Nonlinear Functional Analysis and Applications to Differential Equations at ICTP of Trieste. Singapore: World Scientific, 1997, 153–202Google Scholar
  23. 23.
    Serrin J. Local behavior of solutions of quasilinear equations. Acta Math, 1964, 111: 247–302MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Struwe M. Variational Methods, 2nd ed. Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, vol. 34. Berlin: Springer-Verlag, 1996Google Scholar
  25. 25.
    Tolksdorf P. Regularity for a more general class of quasilinear elliptic equations. J Differential Equations, 1984, 51: 126–150MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Vázquez J L. A strong maximum principle for some quasilinear elliptic equations. Appl Math Optim, 1984, 12: 191–202MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Willem M. Minimax Theorems. Progress in Nonlinear Differential Equations and Their Applications, vol. 24. Boston: Birkhäuser, 1996Google Scholar
  28. 28.
    Zhang J J, Costa D G, do Ó J M. Semiclassical states of p-Laplacian equations with a general nonlinearity in critical case. J Math Phys, 2016, 57: 071504MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematical SciencesTsinghua UniversityBeijingChina

Personalised recommendations